# SDR DALA2016102507784

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 42,959 hours, 28,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BS 1520 FRAME BETWEEN LONGERON 7 - 9L. FRAME WEB IS CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-10-03.
